# SDR VNAA0405006

- Difficulty date: May 7, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 79 hours, 79 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Failed
- Location: Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A RIGHT HAND OVERWING EMERGENCY EXIT CAS MESSAGE AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REINSTALLED THE RIGHT HAND OVERWING EMERGENCY DOOR IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
